Venlafaxine 37.5mg dosage one a day making me feel very tired Hate feeling to tired spaceds out in Bed room most of the time or on sofa as I've Been on it for 5 Days its in my system can I drop down to 25mg one a day after I ask my gp if it's ok to do will that make me feel less tired as I'm scared of being on anti deprsents any way but need it's due to my anxiety attack and panic attacks will all this pass sticking with this dose I'm on or I'll fill like this all the time.
Hi, Dice. Some people do have these side effects when starting an antidepressant but the side effects generally only last a few days to a week or so. If it's really bugging you tell your doctor you'd like to try a lower dosage for a few days. It may help your metabolism adjust more quickly although you may have the same milder side effects when you increase your dose again.
Try to bear with it because they will be gone soon.
Best wishes, Wildcat
Dice1313; I am with my friend Wildcat and her answer. Your almost through the worst part of starting this medication and that is 10 to 14 days,Give or take a day or two. But what happens with this medication and it sounds like they did not tell you anything. But when you first start it this medication can make the symptoms your fighting panic attacks anxiety,depression etc even worse until you get thru this first 2 weeks and then things start to get better for you little by little and once it is in you like this if your doctor has to adjust the dose it well not hit you as hard.But by the time you get up to 6 to 8 weeks you have the full blood level and should be feeling better as you go up. for sure the sleepy part. try and bear with it.And don't be surprised if the doctor adds something later but it's common for us to need more than one medication or having to increase to get the best results.dropping down to 25mg really would not do much good.
you may start feeling some relief anytime now. So remember it well get better try and just take a day at a time but you well be fine. Hope you have a nice day. Chuck1957
Hey I hope you're doing well, I wanted to say that on Effexor the sleeping layabout feeling never went away for about 20 months I have lived with it , and although the crying for no reason and yelling at my kids and feeling scared to drive anywhere farther than my kids school, and just not wanting to go on but not really wanting death ( dose that make sense) went away. So it was a great improvement, but sweaty stress to get all I should of done all day in the evening and being just as unable to stay up past 9 was so much the same.
I recently added another antidepressants and am far more awake but unfortunately I couldn't role back the Effexor even 37.5 without anxiety returning panic about everyday things.
What I'm trying to say is I felt strung out ( think coming down off lsd or dt's for alcoholics )and horrible with crappy crazy dreams but things got better (2 months ish )with the Effexor but not fantastic but also what they may not have mention was that doses over 225 are best for anxiety.
If you can't manage with exercise eating well sleeping regularly and good cognitive therapy that another medication may work better for you.
And I know it is weird to be medicated ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2014 • 1 answer
Posted 24 Sep 2015 • 6 answers
Posted 21 Jan 2016 • 1 answer
Posted 26 Sep 2016 • 2 answers
Posted 17 Nov 2016 • 1 answer